On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.239.40.250
Access to elec. publ.: SémCong

Séminaires et Congrès

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Séminaires et Congrès - Titles - 27 (2013) 13-24

Titles < 27

Geometric and differential Galois theories
D. Bertrand, Ph. Boalch, J-M. Couveignes, P. Dèbes
Séminaires et Congrès 27 (2013), xviii + 247 pages
Presentation, Summary

Galois groups arising from arithmetic differential equations
Alexandru Buium
Séminaires et Congrès 27 (2013), 13-24

Résumé :
Groupes de Galois issus d'équations différentielles arithmétiques
Dans cette note, on démontre, en réinterprétant des résultats tant anciens que nouveaux, que divers énoncés de nature galoisienne sur les équations algébriques en caractéristique finie, qui ne peuvent être relevés en des énoncés sur des équations algébriques en caractéristique nulle, peuvent néanmoins l'être en des énoncés portant sur des ``équations différentielles algébriques'' en caractéristique nulle.

Abstract:
In this note we show (by interpreting results both old and new) that various Galois theoretic statements about algebraic equations in characteristic p, that are ``non-liftable'' to statements about algebraic equations in characteristic zero, can nevertheless be lifted to statements about ``arithmetic differential equations'' in characteristic zero.

Class. math. : 11 F 32, 11 S 20


ISSN : 1285-2783